# SDR CALA2018112302415

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53230514200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR 33 STRINGER 41R-42R CLEAT HAS CORROSION PER HAECO LCQ 9296504 GENERATED BY V892445 SUPPORT TASK *FCD #53 00-01440 REMOVED CORROSION FWD CARGO CLEAT FR33 STGR 41R-42R  FOUND OUT O F LIMITS IAW 51-73-11-001 AND NSA2110, REMOVED AND REPLACED CLEA T IAW A320 SRM 51-47-11-001 PG 6-16 AND A320 SRM 51-72-11-001 WO RK ACCOMPLISHED BY V061688 INSP BY LC-40
